# SDR ASAA0540282

- Difficulty date: June 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465542
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-STA 847 FRAME SHEAR TIE IS CORRODED BETWEEN STRINGER 27L AND 27R.  REMOVED CORROSION, FABRICATED REPAIR SHEAR TIE AND FLOOR SUPPORT CLIP, AND INSTALLED REPAIR PARTS IAW SRM.  (K)
